# SDR AALA20151212002

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 111,643 hours, 18,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: PA0271
- Condition: Unlaced
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM 0917 R2 DOOR SLIDE UNLACING.  REPLACED DOOR SLIDE R2.  THE ACFT WAS NOT GNDED.
